Industrial - Tri-Buffered Aspirin
Comparable to Bufferin, our tri-buffered aspirin brings temporary relief to headaches, muscle aches, menstrual pain, toothaches and minor arthritis pain. Also addresses fever and the aches and pains associated with cold and flu. Active ingredient: Aspirin, 325 mg., Tri-Buffered.
Tri-buffered aspirin tablets
SKU: J-424

Tri-buffered aspirin tablets, 2 per pack - 500 per box

Comparable to Bufferin, our tri-buffered aspirin brings temporary relief to headaches, muscle aches, menstrual pain, toothaches and minor arthritis pain. Also addresses fever and the aches and pains associated with cold and flu. Active ingredient: Aspirin, 325 mg., Tri-Buffered.

Sugg. Ret. $18.79

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $14.69

Click on the button above to Save! Buy 10 at Wholesale Direct Pricing...
Just $12.59 each

Comparable to Bufferin, our tri-buffered aspirin brings temporary relief to headaches, muscle aches, menstrual pain, toothaches and minor arthritis pain. Also reduces fever and the aches and pains associated with cold and flu. Active ingredient: Aspirin, 325 mg., Tri-Buffered. Tri-buffered aspirin tablets
SKU: I-423

Tri-buffered aspirin tablets, 2 per pack - 250 per box

Comparable to Bufferin, our tri-buffered aspirin brings temporary relief to headaches, muscle aches, menstrual pain, toothaches and minor arthritis pain. Also reduces fever and the aches and pains associated with cold and flu. Active ingredient: Aspirin, 325 mg., Tri-Buffered.

Sugg. Ret. $10.09

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $7.99

Click on the button above to Save! Buy 12 at Wholesale Direct Pricing...
Just $6.75 each

Comparable to Bufferin, our tri-buffered aspirin helps relieve headaches, muscle aches, menstrual pain, toothaches and minor arthritis pain. Also reduces fever and the aches and pains associated with cold and flu. Active ingredient: Aspirin, 325 mg., Tri-Buffered. Tri-buffered aspirin tablets
SKU: H-422

Tri-buffered aspirin tablets, 2 per pack - 100 per box

Comparable to Bufferin, our tri-buffered aspirin helps relieve headaches, muscle aches, menstrual pain, toothaches and minor arthritis pain. Also reduces fever and the aches and pains associated with cold and flu. Active ingredient: Aspirin, 325 mg., Tri-Buffered.

Sugg. Ret. $5.09

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $3.99

Click on the button above to Save! Buy 12 at Wholesale Direct Pricing...
Just $3.78 each

Shipping & Return Policies | Product Reviews | Contact us |
Comments or Questions about this site

Copyright 2002 - 2004 First-Aid-Kit-Company.com, all rights reserved ~ WHOLESALE FIRST AID SUPPLY